×

zbMATH — the first resource for mathematics

Mean values and Banach limits. (English) Zbl 0080.31902

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932. · JFM 58.0420.01
[2] W. F. Eberlein, Abstract ergodic theorems and weak almost periodic functions, Trans. Amer. Math. Soc. 67 (1949), 217 – 240. · Zbl 0034.06404
[3] Meyer Jerison, A property of extreme points of compact convex sets, Proc. Amer. Math. Soc. 5 (1954), 782 – 783. · Zbl 0056.10401
[4] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. · Zbl 0066.16604
[5] G. G. Lorentz, A contribution to the theory of divergent sequences, Acta Math. 80 (1948), 167 – 190. · Zbl 0031.29501 · doi:10.1007/BF02393648 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.